# SDR ASAA2014042807621

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,501 hours, 7,627 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT PRESENT IN FLIGHT.  ACFT GROUNDED.  ON GROUND, PERFORMED QRH SATCOM LOCKED UP PROCEDURE, SAT REAPPEARED ON MEMU PAGE.
